×

Uniqueness of a solution to the problem of evolution of a point vortex. (English. Russian original) Zbl 0854.76021

Sib. Math. J. 35, No. 3, 625-630 (1994); translation from Sib. Mat. Zh. 35, No. 3, 696-701 (1994).
Solvability of the problem of evolution of a point vortex in a nonpotential flow of an ideal fluid was proved earlier by the author. The aim of the present article consists in proving uniqueness for a solution to the problem under some auxiliary assumptions on the initial data.

MSC:

76B47 Vortex flows for incompressible inviscid fluids
35Q35 PDEs in connection with fluid mechanics
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] V. N. Starovoitov, ”Solvability of the problem of motion of concentrated vortices in an ideal fluid,” Dinamika Sploshn. Sredy,85, 118–136 (1988).
[2] V. N. Starovoitov, ”Representation of a solution to the problem of evolution of a point vortex in an ideal fluid,” Sibirsk. Mat. Zh.,34, No. 2, 446–458 (1994). · Zbl 0859.76011
[3] I. N. Vekua, Generalized Analytic Functions [in Russian], Nauka, Moscow (1988). · Zbl 0698.47036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.